# SDR SWIA200211398

- Difficulty date: October 2, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 22,161 hours, 31,391 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 1602825
- Part serial: 76249
- Condition: Chafed
- Location: Left Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OIL COOLER OUTBOARD FORWARD FRAME CHAFED THROUGH.  FOUND DURING C CHECK INSPECTION.  REPLACED LEFT OIL COOLER WITH SERVICEABLE PART.
